# SDR 20000614SH005

- Difficulty date: May 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- Aircraft time: 18,992 hours
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DFW - FLT 1308 - PASSENGERS REPORTED SMOKE IN THE CABIN TO THE CREW.  CREW SHUT DOWN AIRCRAFT AND EVACUATED PASSENGERS.  THE HUMIDITY WAS EXTREMELY HIGH WITH A VERY SMALL TEMPERATURE SPREAD BETWEEN DEWPOINT AND TEMPERATURE.  THIS CAUSED THE RESIDUAL MOISTURE IN THE AIR TO CONDENSE AS IT CAME OUT OF THE FLOOR LEVEL DUCTS.  MULTIPLE ENGINE GROUND RUNS PERFORMED WITH BLEEDS SET TO BOTH HOT AND COLD.  ALL  ELECTRICAL SYSTEMS WERE ACTIVATED.  MALFUNCTION DUPLICATED WITH BOTH BLEEDS SET TO FULL COLD.  CONDENSATION, NOT SMOKE WAS COMING OUT OF THE AIR DUCTS DUE TO HIGH HUMIDITY AND DEWPOINT/TEMPERATURE SPREAD.  (X)
